MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235350-23
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information the device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effects of dissection, as listed in the absorb gt1 instructions for use, is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.The investigation determined the reported difficulties and additional therapy appear to be related to circumstances of the procedure; however a conclusive cause for the reported patient effect cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a non-calcified, de novo lesion in the mildly tortuous circumflex (cx) coronary artery.A 3.5x23mm absorb gt1 bioresorbable vascular scaffold (bvs) system was advanced and deployed without difficulty at 10 atmospheres when a distal edge dissection was observed.The absorb gt1 delivery system was withdrawn without difficulty.An attempt was made to advance a 3.0x12mm absorb gt1 bvs system through the deployed 3.5x23mm absorb gt1 scaffold, however, it was unable to cross through this scaffold and was withdrawn without resistance.No damage was caused to either absorb scaffold.A 3.0x12 xience alpine stent crossed and was deployed, successfully treating the dissection.There were no adverse patient sequelae and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6481084
Report Number2024168-2017-03016
Device Sequence Number11084900
Product Code PNY
UDI-Device Identifier08717648213137
UDI-Public(01)08717648213137(17)170911(10)6091261
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2017
Device Catalogue Number1235350-23
Device Lot Number6091261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight101